# SDR ASAA0010176

- Difficulty date: November 26, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND FLOOR EMERGENCY EXIT LIGHTS ON SEAT PALLET 5-8 WILL NOT EXTINGUISH.  REPLACED REMOTE ASSY RECEIVER, OPS NORMAL.  (M)
